# SDR SWAA2025082206417

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 15,375 hours, 7,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER GALLEY MEGAPHONE INOP; NEAR L2 DOOR.   REMOVED.  REPLACED, AND INSPECTED AFT GALLEY MEGAPHONE PER AMM 25-64-00-SWA-806-MAX-1.  OK FOR SVC.
